# SDR COMA0660340

- Difficulty date: May 11, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 26,557 hours, 23,775 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 04014H3315
- Condition: Cracked
- Location: Cockpit
- Part time: 1,159 hours, 992 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5894 - EN ROUTE CVG-BDL THE RIGHT WINDSHIELD CRACKED, FLIGHT DIVERTED TO SYR.  REPLACED THE RIGHT WINDSHIELD.
